Found 14 results
Author Title [ Type(Desc)] Year
Filters: Author is Camillo De Lellis  [Clear All Filters]
Journal Article
De Lellis C, Nardulli S, Steinbruechel S.  2021.  An Allard-type boundary regularity theorem for $2d$ minimizing currents at smooth curves with arbitrary multiplicity. PDF icon convex-boundary-1.pdf (972.75 KB)
De Lellis C.  0.  An appendix to a paper by Klainerman and Szeftel. PDF icon Appendix-for-Jeremie-and-Sergiu.pdf (186.61 KB)
De Lellis C, Hirsch J, Marchese A, Spolaor L, Stuvard S.  2021.  Area minimizing hypersurfaces modulo $p$: a geometric free-boundary problem. PDF icon main.pdf (1.61 MB)
De Lellis C, Zhao Z.  0.  Dirichlet energy-minimizers with analytic boundary. PDF icon White_Conjecture_Linear_17.pdf (316.75 KB)
De Lellis C, Focardi M, Ghinassi S.  0.  Endpoint regularity for 2d Mumford-Shah minimizers: On a theorem of Andersson and Mikayelyan. To appear in Journal de Mathe'matiques Pures et Applique'es. PDF icon DeLellis-Focardi-Ghinassi_journal-amended-4.pdf (553.88 KB)PDF icon Errata-crackip.pdf (136.56 KB)
De Lellis C, Pakzad MReza.  0.  The geometry of $C^{1,\alpha}$ flat isometric immersions. PDF icon Holder-developable-arxiv.pdf (395.4 KB)
De Lellis C.  2020.  The Nash-Kuiper Theorem and the Onsager conjecture. ICCM Not.. 8(1):17-26.PDF icon Bejing-5.pdf (353.58 KB)
De Lellis C, De Philippis G, Hirsch J.  0.  Nonclassical minimizing surfaces with smooth boundary. PDF icon Infinite_Topology_23.pdf (333.68 KB)
De Lellis C, Kwon H.  0.  On Non-uniqueness of Hoelder continuous globally dissipative Euler flows. PDF icon nuqE21.pdf (525.33 KB)
Brue' E, Colombo M, De Lellis C.  2021.  Positive solutions of transport equations and classical nonuniqueness of characteristic curves. Arch. Ration. Mech. Anal. . 240(2):1055-1090.PDF icon nonunique-flow-20.pdf (398.69 KB)
De Lellis C.  2022.  The regularity theory for the area functional (in geometric measure theory). International Congress of Mathematicians. PDF icon ICM-De-Lellis-web-version-2.pdf (508.94 KB)
De Lellis C, Giri V.  0.  Smoothing does not give a selection principle for transport equations with bounded autonomous fields. To appear in Annales Math'ematiques du Que'bec. PDF icon Selection-principle_final.pdf (319.86 KB)
De Lellis C, Szekelyhidi, Jr. L.  2021.  Weak stablity and closure in turbulence. PDF icon RSTA_CamilloLaszlo.pdf (373.92 KB)